| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had blank display.Customer's blood glucose level was unknown.Customer stated the batteries were out of insulin pump greater than duration allowed by the insulin pump.Customer reported they were able to clear the alarm and they did not receive a request to rewind insulin pump.The insulin pump will not be returned foe analysis.